buygirl wrote:I have been on Avonex for one month and I am black/blue in every spot that I do the injection. I had the doctor's office do the injection last week and I still got bruised. Any one else have this? How long will it last ?
I do normally bruise easily but I don't want to be bruised all over. The bruises are taking forever to go away.
buygirl wrote:I did hit a blood vessel two weeks ago and that bruise is over 3 inches long/wide. I spoke to the doctor's office and they said for me to try icing afterwards.
I asked them about injecting the medicine slower; I am just not sure that I will enjoy that. I switch to the pen next week so I am hoping that solves some of the problem.
kowhai19 wrote:I have transferred from betaferon to avonex due to bruising at injectioins sites. the bruising has occurred for 3 years now, yet the 10 years previous, there was no bruising at all. Today was my first Avonex injection and the same has happened - bruising. Have just had bloods done for coagulation and awaiting results - will post as soon as I get them
NHE wrote:I've gotten a small quarter sized bruise on occasion. Over the 9 years I've been on Avonex, this has probably happened roughly less than a half dozen times. I find that the injection goes better for me if I inject in the upper third of my thigh muscle over towards the outside edge (sort of where your middle or ring finger would be if you stuck your hand in your front pants pocket). Most of the time, the injection site doesn't even bleed much and I've found that I need to keep a finger near where I pulled the needle out so I know where to put the band-aid.
Users browsing this forum: No registered users